# SDR DL72W951979

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2810W
- Make and model: Boeing 727247
- Aircraft serial: 20648
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON B-2 LETTER CHECK, .375 CRACK AT VERTICAL STABILIZER EXTERIOR SKIN RT SIDE STR 910 AT BASE OF VERTICAL.  REPAIRED AS PER M/M 55-30-0 PG 801.
